# SDR 20001109SH010

- Difficulty date: September 4, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: OONRJ
- Make and model: Cessna U206F
- Aircraft serial: 3579
- Propeller: Mcauly D3A32C90
- System (JASC): 6110 · Propeller Assembly
- Part: Ferrule
- Part number: C4451
- Condition: Cracked
- Location: Blade
- Component: Blade Assy, Mcauly
- Component part number: S82NC2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SENT FOR REPAIR OF OIL LEAK.  AFTER INVESTIGATION OF THE PROPELLER AND DISASSEMBLY, FOUND THE OIL LEAK OCCURRED BECAUSE ONE BLADE FERRULE HAD BEEN CRACKED IN THE BEARING AREA.  (X)
